# SDR IPXA10559724

- Difficulty date: April 13, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 980 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MECHANICAL DAMAGE ON FRAME AT BS 980, ABOVE STR 16L     REPAIRED FRAME IAW ER NR 10-2460 AND EO B757-5310-37677-A.
